# SDR AALA201712119080

- Difficulty date: December 10, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 28,780 hours, 11,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 2R DOOR CHECK SLIDE PRESSURE LOW. MAINTENANCE SERVICED 2R DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-22-00.
